# SDR RAIA961176

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3150 · Central Warning
- Part: Ccas Computer
- Part number: 350A23008314
- Condition: Failed
- Location: Cockpit
- Part time: 11,423 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7114 - TAKEOFF CONFIGURATION WARNING DURING TAKEOFF ROLL.  MAINTENANCE REPLACED THE CCAS COMPUTER.  (M)
